# SDR AALA2018100219020

- Difficulty date: September 1, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,650 hours, 22,273 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: D5337239221000
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE FRAME 36 PRESSURE DECK PANEL Y1469.8 ON THE LOWER FUSELAGE. REPAIRED THE PRESSURE DECK PANEL IAW EA 284466.
